American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero. Directional Chebyshev-type methods for solving equations. Math. Comp. 84 (2015) 815-830.
Abstract, references, and article information   
View Article: PDF

[2] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Beatrice Meini. Efficient computation of the extreme solutions of $X+A^*X^{-1}A=Q$ and $X-A^*X^{-1}A=Q$. Math. Comp. 71 (2002) 1189-1204. MR 1898750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuri Levin and Adi Ben-Israel. Directional Newton methods in $n$ variables. Math. Comp. 71 (2002) 251-262. MR 1862998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Melman. A unifying convergence analysis of second-order methods for secular equations. Math. Comp. 66 (1997) 333-344. MR 1370854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erich Novak, Klaus Ritter and Henryk Woźniakowski. Average-case optimality of a hybrid secant-bisection method . Math. Comp. 64 (1995) 1517-1539. MR 1312098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Edelman and H. Murakami. Polynomial roots from companion matrix eigenvalues . Math. Comp. 64 (1995) 763-776. MR 1262279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pengyuan Chen. Approximate zeros of quadratically convergent algorithms . Math. Comp. 63 (1994) 247-270. MR 1240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Alefeld, F. A. Potra and Yixun Shi. On enclosing simple roots of nonlinear equations . Math. Comp. 61 (1993) 733-744. MR 1192965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Myong-Hi Kim. On approximate zeros and rootfinding algorithms for a complex polynomial . Math. Comp. 51 (1988) 707-719. MR 958638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Helmut F. Bauer. Tables of the roots of the associated Legendre function with respect to the degree . Math. Comp. 46 (1986) 601--602, S29--S41. MR 829629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Neumaier and A. Schäfer. Divided differences, shift transformations and Larkin's root finding method . Math. Comp. 45 (1985) 181-196. MR 790651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Pasquini and D. Trigiante. A globally convergent method for simultaneously finding polynomial roots . Math. Comp. 44 (1985) 135-149. MR 771036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard I. Shrager. A rapid robust rootfinder . Math. Comp. 44 (1985) 151-165. MR 771037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Masao Igarashi. A termination criterion for iterative methods used to find the zeros of polynomials . Math. Comp. 42 (1984) 165-171. MR 725991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luciano Misici. Numerical solution of two transcendental equations . Math. Comp. 42 (1984) 589-595. MR 736454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Trond Steihaug. On the sparse and symmetric least-change secant update . Math. Comp. 42 (1984) 521-533. MR 736450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the Hankel function . Math. Comp. 41 (1983) 597-605. MR 717705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. M. Larkin. Root-finding by fitting rational functions . Math. Comp. 35 (1980) 803-816. MR 572858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Günter Meinardus and G. D. Taylor. Optimal partitioning of Newton's method for calculating roots . Math. Comp. 35 (1980) 1221-1230. MR 583499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrés Cruz and Javier Sesma. Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function . Math. Comp. 35 (1980) 1317-1324. MR 583509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard F. King. An efficient one-point extrapolation method for linear convergence . Math. Comp. 35 (1980) 1285-1290. MR 583505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. J. O'Neill and T. Downs. A numerical accuracy consideration in polynomial deflation . Math. Comp. 32 (1978) 1144-1146. MR 502003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Aurél Galántai. The comparison of numerical methods for solving polynomial equations . Math. Comp. 32 (1978) 391-397. MR 0488698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. A. Ford. A generalization of the Jenkins-Traub method . Math. Comp. 31 (1977) 193-203. MR 0428703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Walter Gautschi. Statement of priority: ``Iteration methods for finding all zeros of a polynomial simultaneously'' (Math. Comp. {\bf 27} (1973), 339--344) by Oliver Aberth . Math. Comp. 30 (1976) 680. MR 0395205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. B. Rall. A quadratically convergent iteration method for computing zeros of operators satisfying autonomous differential equations . Math. Comp. 30 (1976) 112-114. MR 0405831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kenneth W. Brodlie. On Bairstow's method for the solution of polynomial equations . Math. Comp. 29 (1975) 816-826. MR 0381283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia